# SDR A6WA201302224015

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 22,931 hours, 22,182 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IND DEICE APPLIED FULL BODY TYPE IV (NOT REQUESTED).  RECEIVED SUSPECT DEICE SMOKE IN CABIN ON TAKEOFF AND AGAIN ON DECSENT IN PHL.  SUSPECT TYPE IV DEICE FLUID CONTAMINATION OF APU.  INJESTION OF DEICING FLUID IN APU.  REQUIRE REMOVAL AND IN HOT SECTION    
INSP PER HONEYWELL CMM 49-20-00 PARA 7F4 ENGINE ADJUSTMENT AND TEST REF LP 246762-3 FOR MEL.
